Antidepressant discontinuation syndrome

2년 전

Antidepressant discontinuation syndrome is a condition that can occur following the interruption, dose reduction, or discontinuation of antidepressant drugs, including selective serotonin re-uptake inhibitors (SSRIs) or serotonin–norepinephrine reuptake inhibitors (SNRIs). The symptoms can include flu-like symptoms and disturbances in sleep, senses, movement, mood, and thinking. In some cases, symptoms may be mild, short-lived, and resolve without treatment. More severe cases may only be successfully treated by reintroduction of the drug, provided reintroduction is done in a timely fashion. Symptoms, including tardive akathisia, and Post SSRI Sexual Dysfunction (PSSD) may persist for months to years.

Authors get paid when people like you upvote their post.
If you enjoyed what you read here, create your account today and start earning FREE STEEM!
STEEMKR.COM IS SPONSORED BY
ADVERTISEMENT
Sort Order:  trending

Congratulations! This post has been upvoted from the communal account, @minnowsupport, by rasavel2 from the Minnow Support Project. It's a witness project run by aggroed, ausbitbank, teamsteem, theprophet0, someguy123, neoxian, followbtcnews, and netuoso. The goal is to help Steemit grow by supporting Minnows. Please find us at the Peace, Abundance, and Liberty Network (PALnet) Discord Channel. It's a completely public and open space to all members of the Steemit community who voluntarily choose to be there.

If you would like to delegate to the Minnow Support Project you can do so by clicking on the following links: 50SP, 100SP, 250SP, 500SP, 1000SP, 5000SP.
Be sure to leave at least 50SP undelegated on your account.